Every time I try to get off these sukers, my body feels like it's on fire and the cravings are absolutely horrible. The fire feeling is pretty scary and I'm wondering if I can get seizures during these withdrawals. I was on my 7th day the other week and I blew it. I couldn't stand the "fire" pain anymore, so I went to a friend for "help".
I'm trying so hard, that my daily intake of percs isnt always the same, but as soon as it gets out of my system, that fire feeling comes back and drives me insane, bing so darn painful.. On most days, I wake up and take two 10mgs and fight the addiction throughout the day, but I'm guessing I went down from 10-12 a day to 8 a day.
I have 10 of the 5mg oxycontins (the time release) and I'm wondering if I take one of them a day, if it'll help the withdrawals.Think my body will even feel it? Take that fire sensation away? I get so scared and I already suffer from panic attacks, and take 1mg 3x's a day of Klonopin, on top of heart meds for atrial fibrillation. Like most people, this all started with REAL pain - gallbladder, then later finding out I have probable MS, and I'm in chronic muscular pain, in addition to herniated disks in my c-spine that are sooo painful.
I also have a full bottle of promethazine-codeine syrup. I don't know what to do and I'm scared to talk to my doctor. I need to get off this stuff. It's really controlling life and I SO want my life back! Any help and/or advice will be greatlt appreciated! TIA!
Nickie,,darn,,if you were at 7 days you were on the downslope of all that..Its one to two weeks of nonsense before things change for the better with some residue insomnia and restlessness. It does pass..It isn't like months worth of the extremes..One week extremes, then daily improvement little by little..Seizures are rare, the anxiety is normal when getting away from the opiates. The klonipine or anything in the xanax category is different. That stuff people warn about seizures and advise tapering...Your doctor really could help you with this though..Clonidine is one med they prescribe which is suppose to help with sleep and the anxiety..If you could get to 10 days, I really think you would see the light at the end of the tunnel...
I know I was SO close and that saddens me, but addiction is what it is. I started a year in a half ago at one 5mg twice a day, and just kept increasing. This last time I was going cold turkey, I was doing 5mg at 10 a day before I did. When I picked back up, it was 10mg at 10-12 a day, but I doubled the dose. It just got worse! Even talking about it here gives me cravings. Strong mind, I guess.
What's with the fire feeling? I read about the sweats, but my body literally feels hot to the touch. At first I thought it was the MS, but as soon as I take a Perc, it goes away. I wish I could talk to my doctor, but she'd cut me off all together and send me on my way. She's known in town to do that to people. (small town)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.